MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC C VIVO US IMPLANT XL 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC C VIVO US IMPLANT XL 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDVXL5
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 10/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that a patient was implanted with two prodisc c vivo implants at levels c3-4 and c6-7 on (b)(6) 2023.Patient may have had a slip and fall trauma that resulted in a fracture in the device.This lead to increased neck pain with kyphosis postering.The implant was removed (b)(6) 2023 and replaced with a cage and plate system.Complaint trending found that the rate of complaints is within the poc level defined within the risk documentation.A review of the risk documentation found that the hazards associated with this complaint are identified and mitigated to a level where the benefits outweigh the risks.The implant was returned to exponent for third party device evaluation.Exponent will complete the evaluation based upon their approved report protocols.It was confirmed that a removal took place due to an implant fracture that was caused by patient trauma.No other anomalies associated with the complaint were found during the investigation.The submission is 2 of 2 devices involved in this event.
 
Event or Problem Description
Patient was implanted with two prodisc c vivo implants at levels c3-4 and c6-7 on (b)(6) 2023.Patient may have had a slip and fall trauma that resulted in a fracture in the device.This lead to increased neck pain with kyphosis postering.The implant was removed (b)(6) 2023 and replaced with a cage and plate system.

Brand Name
PRODISC C VIVO US IMPLANT XL 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road, suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester 
MDR Report Key17994670
Report Number3007494564-2023-00058
Device Sequence Number17705862
Product Code MJO
UDI-Device Identifier00843193113795
UDI-Public00843193113795
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDVXL5
Device Catalogue NumberN/A
Device Lot Number2021-1034R
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2023
Initial Report FDA Received Date10/24/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale